advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Beaufort, South Carolina, USA:

I am a 49 year old woman with type 2 diabetes who takes Starlix if I know I am going to eat a lot of carb, but my three-hour postprandial blood sugar seems to be higher than my two-hour post-prandial blood sugar. What would cause my three-hour postprandial blood sugar to be higher than my two-hour postprandial blood sugar?

Answer:

As I see it, there are three possibilities:

  1. The Starlix [nateglinide] has worn off.
  2. Sometimes there is a late absorption of carbs with a high carb or complex carb meal, and you may be seeing the second phase of absorption.
  3. You may have some delay in absorption from your stomach with a delay in emptying. This is caused by some damage to the nerves in the stomach.
Please discuss this with your physician.

LD

DTQ-20020222063736
Original posting 19 Mar 2002
Posted to Daily Care and Type 2

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:32
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.